# SDR CA000110082

- Difficulty date: December 23, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 7,259 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: TAA1233PE0101
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS SEAT WOULD NOT STAY IN UPRIGHT POSITION. SEAT REPLACED.
